A central limit theorem for general weighted sum of LNQD random variables and its application
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 531-538
Printed September 1, 2005
Hyun-Chull Kim, Tae-Sung Kim
Daebul University, WonKwang University
Abstract : In this paper we derive the central limit theorem for $\sum_{i=1}^n a_{ni}\xi_i$, where $\{a_{ni}, 1\leq i \leq n \}$ is a triangular array of nonnegative numbers such that $\sup_n \sum_{i=1}^n a_{ni}^2
Keywords : central limit theorem, linear process, linearly negative quadrant dependent, uniformly integrable, triangular array
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd